# SDR DALA2017051003787

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 12,093 hours, 4,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT SIGN LENS DAMAGED SEAT 2L.  MAINTENANCE R & R THE SIGN ASSY IAW AMM 33-51-01. OPS CHECKED GOOD.
